Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J.-L. Lions
Title: Controlabilité Exacte, Perturbations et Stabilisation de Systèmes Distribués
Additional book information: Masson, Paris, 1988, Vol. I: Controlabilité Exacte, X+ 537 pp. ISBN 2-225-81477-5 Vol. II: Perturbations; xiii+272 pp. ISBN 2-225-81474-0.

Review Information:

Reviewer: David L. Russell
Journal: Bull. Amer. Math. Soc. 22 (1990), 353-356
American Mathematical Society